# SDR SWIA200311925

- Difficulty date: April 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 14,662 hours, 21,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 634
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 4,712 hours, 6,520 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS OPERATE INTERMITTENTLY FROM F/A STATION AND FLIGHT DECK.  REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY IAW 33-50-00.  OPS CHECK OK.
